Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I don't get my menses for past 5months. Is that OK or do i have to take medicines?

Am Priya,21 yrs,not married I have irregular periods,i don't get my menses for past i consult a doctor and i had tablets but it doesn't work and again i took scan sterday and it says the impression as bilateral polycystic ovaries but my doctor said it s that ok or do i have to take medicines? is my problem very severe? pls let me know about this?
Asked On : Sun, 13 Jun 2010
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi Priya;
Irregular periods is a common problem occurring at your age .It is mainly due to hormonal imbalance in your body .Now you have PCOD(that is poly cystic ovarian disease).It is a problem & needs treatment .You will have to consult a Gynaecologist she will see & prescribe some hormonal pills & your polycystic ovaries will resolve then you will even get periods.Please get treated.Poly cystic ovaries is common & not normal .It requires treatment your Gynaecologist will guide you.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor